본문 바로가기
KERD
논문KCI 등재

d-ISOMETRIC LINEAR MAPPINGS IN LINEAR d-NORMED BANACH MODULES

3

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류수학

초록

We prove the Hyers–Ulam stability of linear d-isometries in linear d-normed Banach modules over a unital C*-algebra and of linear isometries in Banach modules over a unital C*-algebra. The main purpose of this paper is to investigate d-isometric C*-algebra isomorphisms between linear d-normed C*-algebras and isometric C*-algebra isomorphisms between C*-algebras, and d-isometric Poisson C*-algebra isomorphisms between linear d-normed Poisson C*-algebras and isometric Poisson C*-algebra isomorphisms between Poisson C*-algebras. We moreover prove the Hyers–Ulam stability of their d-isometric homomorphisms and of their isometric homomorphisms.

Abstract

We prove the Hyers–Ulam stability of linear d-isometries in linear d-normed Banach modules over a unital C*-algebra and of linear isometries in Banach modules over a unital C*-algebra. The main purpose of this paper is to investigate d-isometric C*-algebra isomorphisms between linear d-normed C*-algebras and isometric C*-algebra isomorphisms between C*-algebras, and d-isometric Poisson C*-algebra isomorphisms between linear d-normed Poisson C*-algebras and isometric Poisson C*-algebra isomorphisms between Poisson C*-algebras. We moreover prove the Hyers–Ulam stability of their d-isometric homomorphisms and of their isometric homomorphisms.

참고문헌 (60)

  1. A. D. Aleksandrov, "Mappings of families of sets", SOVIET MATHEMATICS DOKLADY, 115, pp.376~380 (1970)
  2. J. Baker, "Isometries in normed spaces", American Mathematical Monthly, 78, pp.655~658 (1971)
  3. F. F. Bonsall, "Complete normed algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band", pp.80~ (1973), Springer-Verlag
  4. D. Boo, "The fundamental group of the automorphism group of a noncommutative torus", Chinese Annals of Mathematics Series B, 21(4), pp.441~452 (2000)
  5. Y. J. Cho, "Theory of 2-inner product spaces" (2001), Nova Science Publishers, Inc.
  6. H. Chu, "On the Aleksandrov problem in linear n-normed spaces", Nonlinear Analysis: Theory Methods & Applications, 59(7), pp.1001~1011 (2004)
  7. H. Chu, "The Aleksandrov problem in linear 2-normed spaces", Journal of Mathematical Analysis and Applications, 289(2), pp.666~672 (2004)
  8. S. Czerwik, "Functional equations and inequalities in several variables" (2002), World Scientific Publishing Co., Inc.
  9. S. Czerwik, "Stability of functional equations of Ulam–Hyers–Rassias type" (2003), Hadronic Press Inc.
  10. J. Dixmier, "C¤-algebras, North-Holland Mathematical Library, Vol. 15" (1977), North-Holland Publishing Co.
  11. G. Dolinar, "Generalized stability of isometries", Journal of Mathematical Analysis and Applications, 242(1), pp.39~56 (2000)
  12. V. A. Faizev, "The space of (Ã; °)-additive mappings on semigroups", Transactions of the American Mathematical Society, 354(11), pp.4455~4472 (2002)
  13. CRC Monographs and Surveys in Pure and Applied Mathematics, "Isometries on Banach spaces: function spaces, Chapman & Hall", pp.CRC, R. J. Fleming
  14. Z. Gajda, "On stability of additive mappings", International Journal of Mathematics and Mathematical Sciences, 14(3), pp.431~434 (1991)
  15. P. Gavruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", Journal of Mathematical Analysis and Applications, 184(3), pp.431~436 (1994)
  16. J. Gevirtz, "Stability of isometries on Banach spaces", Proc. Amer. Math. Soc., 통권 : 89, pp.633~636 (1983)
  17. K. R. Goodearl, "Quantum n-space as a quotient of classical n-space", Transactions of the American Mathematical Society, 352(12), pp.5855~5876 (2000)
  18. P. Gruber, "Stability of isometries", Transactions of the American Mathematical Society, 245, pp.263~277 (1978)
  19. H. Haruki, "A new functional equation of Pexider type related to the complex exponential function", Transactions of the American Mathematical Society, 347(8), pp.3111~3119 (1995)
  20. D. H. Hyers, "On the stability of the linear functional equation", The Proceedings of the National Academy of Sciences, 통권 : 27, pp.222~224 (1941)
  21. D. H. Hyers, "Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications", pp.34~ (1998), Birkhauser Boston, Inc.
  22. D. H. Hyers, "Approximate homomorphisms", Aequationes Mathematicae, 44(2), pp.125~153 (1992)
  23. S. Jung, "On the Hyers-Ulam-Rassias stability of approximately additive mappings", Journal of Mathematical Analysis and Applications, 204(1), pp.221~226 (1996)
  24. S. Jung, "Hyers-Ulam-Rassias stability of functional equations in mathematical analysis" (2001), Hadronic Press, Inc.
  25. R. V. Kadison, "Fundamentals of the theory of operator algebras. Vol. I, Elementary theory. Pure and Applied Mathematics", pp.100~ (1983), Academic Press, Inc.
  26. N. Kalton, "An elementary example of a Banach space not isomorphic to its complex conjugate", Canadian Mathematical Bulletin, 38(2), pp.218~222 (1995)
  27. Y. Ma, "The Aleksandrov problem for unit distance preserving mapping", Acta Mathematica Scientia. Series B. English Edition, 20(3), pp.359~364 (2000)
  28. S. Mazur, "Sur les transformations analytiques des domaines cercles et semi-cercles bornes", Mathematische Annalen, 106(1), pp.540~573 (1932)
  29. B. Mielnik, "On the Aleksandrov problem of conservative distances", Proceedings of the American Mathematical Society, 116(4), pp.1115~1118 (1992)
  30. S. Oh, "Quantum n-space and Poisson n-space", Communications in Algebra, 30(9), pp.4197~4209 (2002)
  31. S. Oh, "A Poincar´e-Birkhoff-Witt theorem for Poisson enveloping algebras", Communications in Algebra, 30(10), pp.4867~4887 (2002)
  32. C. Park, "On the stability of the linear mapping in Banach modules", Journal of Mathematical Analysis and Applications, 275(2), pp.711~720 (2002)
  33. C. Park, "Functional equations in Banach modules", Indian Journal of Pure and Applied Mathematics, 33(7), pp.1077~1086 (2002)
  34. C. Park, "Generalized simple noncommutative tori", Chinese Annals of Mathematics Series B, 23(4), pp.539~544 (2002)
  35. C. Park, "On an approximate automorphism on a C¤-algebra", Proceedings of the American Mathematical Society, 132(6), pp.1739~1745 (2004)
  36. C. Park, "Lie ¤-homomorphisms between Lie C¤-algebras and Lie ¤-derivations on Lie C¤-algebras", Journal of Mathematical Analysis and Applications, 293(2), pp.419~434 (2004)
  37. C. Park, "Universal Jensen’s equations in Banach modules over a C¤-algebra and its unitary group", Acta Mathematica Sinica English Series, 20(6), pp.1047~1056 (2004)
  38. C. Park, "Homomorphisms between Poisson JC¤-algebras", Bulletin of the Belgian Mathematical Society (N.S.), 36(1), pp.79~97 (2005)
  39. C. Park, "Approximate homomorphisms on JB¤-triples", Journal of Mathematical Analysis and Applications, 306(1), pp.375~381 (2005)
  40. C. Park, "Homomorphisms between Lie JC¤-algebras and Cauchy-Rassias stability of Lie JC¤-algebra derivations", Journal of Lie Theory, 15(2), pp.393~414 (2005)
  41. C. Park, "Isomorphisms between unital C¤-algebras", Journal of Mathematical Analysis and Applications, 307(2), pp.753~762 (2005)
  42. C. Park, "Linear ¤-derivations on JB¤-algebras", Acta Mathematica Scientia. Series B. English Edition, 25(3), pp.449~454 (2005)
  43. Chun-Gil Park, "Homomorphisms between $C^*$-algebras associated with the Triffunctional equation and linear derivations on$C^*$-algebras", 대한수학회보, 41(3), pp.461~477 (2004), 대한수학회
  44. C. Park, "Homomorphisms between JC¤-algebras and Lie C¤-algebras", Acta Mathematica Sinica English Series, 21(6), pp.1391~1398 (2005)
  45. 박춘길, "On a Generalized Trif's Mapping in Banach Modules over a$C^*$-Algebra", 대한수학회보, 43(2), pp.323~356 (2006), 대한수학회
  46. C. Park, "Isometries on linear n-normed spaces", Journal of Inequalities in Pure and Applied Mathematics, 7(5)통권 : 168, pp.7~ (2006)
  47. Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proceedings of the American Mathematical Society, 통권 : 72, pp.297~300 (1978)
  48. Th. M. Rassias, "Problem 16; 2", Report of the 27th International Symp. on Functional Equations, 통권 : 39, pp.292~293 (1990)
  49. Th. M. Rassias, "Properties of isometric mappings", Journal of Mathematical Analysis and Applications, 235(1), pp.108~121 (1999)
  50. Th. M. Rassias, "The problem of S. M. Ulam for approximately multiplicative mappings", Journal of Mathematical Analysis and Applications, 246(2), pp.352~278 (2000)
  51. Th. M. Rassias, "On the stability of functional equations in Banach spaces", Journal of Mathematical Analysis and Applications, 251(1), pp.264~284 (2000)
  52. Th. M. Rassias, "On the stability of functional equations and a problem of Ulam", Acta Applicandae Mathematicae, 62(1), pp.23~130 (2000)
  53. Th. M. Rassias, "On the A. D. Aleksandrov problem of conservative distances and the Mazur-Ulam theorem", Nonlinear Analysis: Theory Methods & Applications, 47(4), pp.2597~2608 (2001)
  54. Th. M. Rassias, "On the behavior of mappings which do not satisfy Hyers-Ulam stability", Proceedings of the American Mathematical Society, 통권 : 114, pp.989~993 (1992)
  55. Th. M. Rassias, "On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings", Proceedings of the American Mathematical Society, 통권 : 118, pp.919~925 (1993)
  56. Th. M. Rassias, "On the Hyers-Ulam stability of linear mappings", Journal of Mathematical Analysis and Applications, 173(2), pp.325~338 (1993)
  57. Th. M. Rassias, "On mappings with conservative distances and the Mazur-Ulam theorem", Univerzitet u Beogradu. Publikacije Elektrotehniv ckog Fakulteta. Serija Matematika, 11, pp.1~8 (2000)
  58. S. M. Ulam, "Problems in modern mathematics" (1964), John Wiley & Sons, Inc.
  59. H. Upmeier, "Jordan algebras in analysis, operator theory, and quantum mechanics, CBMS Regional Conference Series in Mathematics", Published for the Conference Board of the Mathematical Sciences, pp.67~ (1987), American Mathematical Society, Providence
  60. S. Xiang, "Mappings of conservative distances and the Mazur-Ulam theorem", Journal of Mathematical Analysis and Applications, 254(1), pp.262~274 (2001)

관련 논문AI추천

이 간행물의 다른 논문 (17건)